# SDR FDEA201009233686

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5361221321000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM INTERCOSTAL IS CORRODED ON THE UPPER SURFACE AT STA 1204;  FROM FRAME 14A - 15,  LBL 197 CM. REMOVED CORROSION IAW SRM 51-74-10.  ORIGINAL THICKNESS 0.078 IAW SRM 51-30-20. REMAINING THICKNESS IS 0.073.  MATERIAL LOSS 0.005 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16, FIG 101, PG 103.  ALODINED AND PRIMED IAW SRM 51-21-10 AND SRM 51-23-10.  APPLIED TOP COAT IAW SRM 51-23-10.  T8225N
